# SDR ASOA20140311036R

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 27,864 hours, 21,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, BOTH AFT EXTERIOR EMERGENCY EXIT LIGHTS WERE DISCOVERED INOPERATIVE.  MX R & R THE FUSE IN THE NR 4 EMERGENCY LIGHT BATTERY CHARGER TRAY.  OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
